Vol. 59, No. 3, 2014 · Contents

Torsten Linß:
A posteriori error estimation for arbitrary order FEM applied to singularly perturbed one-dimensional reaction-diffusion problems

Sayyed Hashem Rasouli:
A population biological model with a singular nonlinearity

Ioannis K. Argyros, Said Hilout:
Weaker convergence conditions for the secant method

Baoqing Liu, Qikui Du:
Dirichlet-Neumann alternating algorithm for an exterior anisotropic quasilinear elliptic problem

Anar Huseyin, Nesir Huseyin:
Dependence on the parameters of the set of trajectories of the control system described by a nonlinear Volterra integral equation

Mehdi Ghasemi, Mojtaba Fardi, Reza Khoshsiar Ghaziani:
A new application of the homotopy analysis method in solving the fractional Volterra's population system

Zhen Hai Liu, Qun Liu:
Persistence and extinction of a stochastic delay predator-prey model under regime switching

Amin Esfahani:
Instability of the stationary solutions of generalized dissipative Boussinesq equation

Book review

[Contents of Applications of Mathematics]